I was on Depo provera for less than a year. I received a total of three injections over a total of nine months. I recently decided it wasn't what was best for my body considering the side effects I was enduring. I wasn't aware of how it would affect my body. During the course of nine months I regularly had a light, light period usually lasting about 3-6 days. Since I stopped receiving my injections in January 2015 I have not had a period. Except last month a very light one for 2 days. Is it possible to become pregnant after only 4 months of not receiving the depo injection? Normally they say it ranges from 6-12 months before you can become pregnant but I have also heard its possible. Very curious to know if anyone else has experienced this before.
If you were not using any other form of protection then yes, it is possible to become pregnant. The Depo stops protecting as soon as the injection is overdue. You cant rely on it to protect you after you stop taking the injections. Yes, some women it takes a while to get pregnant but some can become pregnant right away!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2013 • 1 answer
Posted 15 May 2014 • 1 answer
Posted 26 Dec 2014 • 1 answer
Posted 15 Jun 2015 • 2 answers
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers